Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Maximum-interval tables

Author: D. H. Sadler
Journal: Math. Comp. 4 (1950), 129-132
MSC: Primary 65.0X
Corrigendum: Math. Comp. 5 (1951), 113.
MathSciNet review: 0040059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] This development is taken, with only slight change of notation, from Miller's paper ``Two numerical applications of Chebyshev polynomials,'' R. Soc. Edinburgh Proc. Sec. A, v. 62, 1946, p. 204-210. It is, of course, simple to obtain the optimum expansions for small values of $ n$ by direct methods.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society